MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD RAPID DETECTION OF SARS-COV-2 VERITOR ASSAY; CORONAVIRUS ANTIGEN DETECTION SYSTEM

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD RAPID DETECTION OF SARS-COV-2 VERITOR ASSAY; CORONAVIRUS ANTIGEN DETECTION SYSTEM
Model Number 662878
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported while testing for sars cov-2 a false positive result was obtained.The patient was retested on the veritor and the result was negative.The customer stated they are testing asymptomatic patients.This test is not intended for use on asymptomatic patients, and was therefore used off label.There was no indication that results were reported out, and there was no report of patient impact.Eua#: (b)(4).
 
Event or Problem Description
It was reported while testing for sars cov-2 a false positive result was obtained.The patient was retested on the veritor and the result was negative.The customer stated they are testing asymptomatic patients.This test is not intended for use on asymptomatic patients and was therefore used off label.There was no indication that results were reported out and there was no report of patient impact.Eua#: eua201889.
 
Additional Manufacturer Narrative
H.6.Investigation: bd has received several customer complaints for false positive results, when using bd sars-cov-2 reagents for bd veritor¿ system.The current investigation concerns multiple lots of bd sars-cov-2 reagents for bd veritor¿ system.Bd takes a systematic approach to investigating false positive complaints that are received.This approach involves review of manufacturing batch history records for batch number 0246062 testing of retention samples of batch number 0246062, and testing of customer returned samples if applicable.The investigation did not find a root cause for the false positive results that were observed.The root cause is under investigation and will be documented in our quality system.Bd cannot confirm the complaint based on the investigation that was performed.A corrective and preventive action (capa#1878253) is already initiated to investigate the root cause and some mitigation actions are already being addressed.H3 other text : see h.10.

Brand Name
BD RAPID DETECTION OF SARS-COV-2 VERITOR ASSAY
Common Device Name
CORONAVIRUS ANTIGEN DETECTION SYSTEM
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
MDR Report Key10788311
Report Number3006948883-2020-00700
Device Sequence Number4012182
Product Code QKP
UDI-Device Identifier00382906628787
UDI-Public00382906628787
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/12/2021
Device Model Number662878
Device Catalogue Number256082
Device Lot Number0246062
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1